MAUDE Adverse Event Report: K2M, INC. UNKNOWN ROD; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. UNKNOWN ROD; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 1101-04032F
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Rupture (2208); Injury (2348)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Return status of the device is unknown.
 
Event or Problem Description
A physician reported that a two screws, "fractured from the head," post-operatively.The patient has undergone revision surgery.This report will capture the first of two screws.
 
Event or Problem Description
A physician initially reported two post-operative screw fractures.However, subsequent investigation clarified that the event relevant to this patient was a rod fracture.It was reported that the rod fractured and protruded through the skin.The patient has undergone revision surgery.
 
Additional Manufacturer Narrative
The following fields have been updated following the receipt of clarifying information from the field: a1, b3, b5, b7, d1, d4, h6 health effect code, and h6 device code.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Device history records and complaint history could not be reviewed without either the device or a valid lot number.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.

Brand Name
UNKNOWN ROD
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10507926
Report Number3004774118-2020-00204
Device Sequence Number3546161
Product Code NKG
UDI-Device Identifier10888857014374
UDI-Public10888857014374
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K153370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1101-04032F
Device Catalogue NumberUNK_SPE
Device Lot NumberPDH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer01/08/2021
02/26/2021
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date01/25/2021
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient Weight14